# SDR SWAA2025060575495

- Difficulty date: May 27, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 44,262 hours, 27,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1673 WILL NOT HOLD CHARGE <[01].  REMOVED & REPLACED M1673 BATTERY PACK IAW AMM 33-51-06-960-805.  OPS CHECK GOOD.  WN50733; [02] C/W ITEM 1.  AUDIT COMPLETE.
